Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having cut in anus due to hard stools. Having burning sensation. Can I use Moxikind?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
I have got a cut in my anus because of hard stool, which gives burning sensation and blood sometimes, i want it to heal quickly. And what can be done to avoid it in the future.

For now the stool is coming normal, but wound is taking longer to heal.

Can i use Moxikind cv 625 for this, please suggest some good medicine.
Posted Thu, 7 Nov 2013 in Constipation
Answered by Dr. Yogesh D 32 minutes later
Brief Answer:
Moxikind CV will not help much.

Detailed Answer:
Hello XXXXX,

Thanks for posting your question.

I have gone through your question carefully and understand your concern.

Taking Moxikind CV in this case may not help you much.

To treat your problem properly, we need to correctly identify the problem. This is very essential and for identifying the problem you will need to consult a general surgeon or a proctologist.

I will give you some general guidelines on how to go about dealing with this problem, but I would like to impress upon you again the importance of a direct consultation and a proper physical examination by a doctor for the correct diagnosis and treatment.

From the description I suspect you might be suffering from, what we call, an anal fissure. This is a minor breakage of the lining of the anus and rectum due to trauma.

As you have mentioned that it happened while passing hard stools, I suspect you may be suffering from constipation.

In such a condition I would advice my patients to eat plenty of fresh fruits and eat foods which have high fiber content like wheat, ragi, pulses, green leafy vegetables.

Drink plenty of water.

Do not eat lean diets such as junk foods and meat.

Do not drink alcohol.

In addition to this I would also advice Sitz bath. (Sit on a tub of XXXXXXX warm water for 15 to 20 minutes, twice a day)

Take Isaphgul husk, it has a lot of fiber which will make the stools soft and easy to pass.

Avoid exposure to extreme heat.

As for medications, I would prescribe a combination antibiotic containing metronidazole and cefixime, or plain ciprofloxacin to take orally.

For topical application I would advice an antibacterial and lubricating ointment.

And for making the stool soft, I would prescribe a laxative like methylcellulose or liquid paraffin.

You will have to consult your local doctor to get these medicines prescribed.

I hope I have answered all your questions. Please feel free to write back to me if you have any further questions or doubts.

Wishing you a speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor